# SDR SIMA993262

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HRL - FLT 3724 - EMERGENCY LIGHTS WON'T ARM.  THE LIGHTS COME ON IN THE ARM POSITION AND WILL NOT EXTINGUISH.  FERRIED AIRCRAFT TO DFW AND THE EMERGENCY LIGHT BATTERY PACKS WERE REPLACED AT LOCATIONS 43WL, 61WL, 73WL AND 82WL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
